advertisement
Question
Posted by: XL | 2010/09/13

Duromine - is it safe and side effects?

Hi Doc,
I need to find out what your thoughts are on Duromine. I started on 15mg about 2 months ago, and they were ineffective within a week. Then I took 2 15mg which were fine as I lost weight. Then I moved to the 1 30mg and I felt dizzy and strange especially in the late afternoon. I stopped everything for a while and went back to the 1 15mg which is also making me feel strange. Will more regular exercise burn the feeling off and therefore let me use the pills more effectively?
Thanks, X

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear XL
The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. If a medication does not work for you and causes side-effects, then I would recommend that you stop taking it. Rather stick to a balanced slimming diet and regular exercise to lose weight without all these negative side-effects.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: nthabiseng | 2010/09/13

drink lots of water and try to eat sensibly,fruits and boil your food you should be fine

Reply to nthabiseng
Posted by: DietDoc | 2010/09/13

Dear XL
The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. If a medication does not work for you and causes side-effects, then I would recommend that you stop taking it. Rather stick to a balanced slimming diet and regular exercise to lose weight without all these negative side-effects.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement